| Model Number |
CNAET4 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A non-health professional reported that during an intraocular lens (iol) implantation procedure the lens did not engage/work not implanted therefore used unspecified back up lens and procedure was completed on the same day.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).